# SDR FDEA201902180444

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,580 hours, 31,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO. RELEASED FOR SERVICE PER MEL 33-50-02 CATEGORY C EXPIRATION : 28FEB19. MEL 33-50-02: EMER LIGHTS - INOP.
